# SDR AALA202212134103

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 61,067 hours, 25,397 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL LOW PRESSURE LIGHT CAME ON IN FLIGHT. PRIMED LEFT AFT FUEL BOOST PUMP PER FIM 28-22-00-810-803. PUMP OPERATES NORMAL.
